RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Sachkova, Elena Fedorovna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4
Presentations: 2

Number of views:
This page:165
Abstract pages:749
Full texts:292
References:71
Candidate of technical sciences (2009)
E-mail:

http://www.mathnet.ru/eng/person60107
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:sachkova.e-f

Publications in Math-Net.Ru
2017
1. Yu. L. Sachkov, E. F. Sachkova, “Degenerate abnormal trajectories in a sub-Riemannian problem with growth vector $(2, 3, 5, 8)$”, Differ. Uravn., 53:3 (2017),  362–374  mathnet  mathscinet  elib; Differ. Equ., 53:3 (2017), 352–365  isi  scopus
2. E. F. Sachkova, “Nondegenerate abnormal control in sub-riemannian problem with growth vector $(2,3,5,8)$”, Program Systems: Theory and Applications, 8:4 (2017),  179–195  mathnet
2012
3. A. A. Ardentov, I. Yu. Beschatny, A. P. Mashtakov, A. Yu. Popov, Yu. L. Sachkov, E. F. Sachkova, “Algorithms for evaluation position and orientation of UAV”, Program Systems: Theory and Applications, 3:3 (2012),  23–39  mathnet
2011
4. E. F. Sachkova, “Sub-Riemannian balls on the heisenberg groups: an invariant volume”, CMFD, 42 (2011),  199–203  mathnet  mathscinet; Journal of Mathematical Sciences, 199:5 (2014), 583–587  scopus
2009
5. E. F. Sachkova, “Approximate solution of two-point boundary value problems for linear in control systems”, Avtomat. i Telemekh., 2009, 4,  179–189  mathnet  mathscinet  zmath; Autom. Remote Control, 70:4 (2009), 728–738  isi  scopus

Presentations in Math-Net.Ru
1. Flat (2,3,5,8) sub-Riemannian problem
L. V. Lokutsievskii, Yu. L. Sachkov, E. F. Sachkova
International Conference on Mathematical Control Theory and Mechanics
July 4, 2015 17:20
2. Abnormal trajectories in the sub-Riemannian problem with the growth vector (2, 3, 5, 8)
E. F. Sachkova
International Conference on Differential Equations and Dynamical Systems
July 7, 2014 18:10

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019